L.J. Mordell
Davenport, H.
Acta Arithmetica, Tome 10 (1964), p. 3-12 / Harvested from The Polish Digital Mathematics Library
Publié le : 1964-01-01
EUDML-ID : urn:eudml:doc:207459
@article{bwmeta1.element.bwnjournal-article-aav9i1p3bwm,
     author = {Davenport, H.},
     title = {L.J. Mordell},
     journal = {Acta Arithmetica},
     volume = {10},
     year = {1964},
     pages = {3-12},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav9i1p3bwm}
}
Davenport, H. L.J. Mordell. Acta Arithmetica, Tome 10 (1964) pp. 3-12. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav9i1p3bwm/